Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had implanon inserted, not had periods since then. Feeling Dizziness, hot flashes and Bruising. Suggestion?

hello my name is Nicole. I have been on the implanon since 11/11. I am 25 years old. I have not had a period since the 1st month I had the implanon inserted. However I am going on 3 weeks of a period some blood is bright red, some is darkish maroon. I have been dizzy, had hot and cold flashes, and been bruising very easily..
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Nicole, Implanon is a synthetic progesterone preparation. It prevents conception by inhibiting ovulation, by making cervical mucus thick & impossible for sperm penetration. Improper menstural bleeding pattern is quite common. Spotting or scanty bleeding instead of regular bleeding occurs in the initial few months due to hormonal imbalance. Complete absence of period is also very common & so don't be worried. Fertility (ovulatory cycles) may return back 6 to 30 months after the discontinuation. But may take a long time for some women. Dizziness & hot flushes are the side effects of Implanon.
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor